# SDR FDEA202104180951

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK FLOOR PANEL APPROX STA 675-715 AND LBL47-75, HAS SCREW IMPALING   TOP   SURFACE OF FLOOR BOARD, MARKED RED FABRICATED NEW FLOOR PANEL REF FEDEX DRAWING SRZ-25-005
